# SDR UALA2012070903663

- Difficulty date: July 7, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 55,707 hours, 20,829 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 3162
- Condition: Faulty
- Location: Elac
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM ISSUE, RETURNED TO FIELD.  RT AILERON SHOWS FULL DOWN DEFLECTION ON FLT CTL PAGE, AC IN 3 DEG LT BANK.  FUEL LOAD IS BALANCED, ENGINE PARAMETERS NORMAL.   REPLACED BOTH ELAC'S PER MM, OPS NORMAL AND COMPLETED CATIII CHECK.
